# SDR A6WA201240062

- Difficulty date: January 12, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Bs 300-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT (AFT) CORRODED BEYOND SERVICEABLE LIMITS IAW SRM 53-00-00.  INSTALLED SERVICEABLE PAX DOOR CLEAT IAW SRM 51-42-06 & 52-42-21.
